# SDR AALA20170215018

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 72,619 hours, 9,249 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Converter
- Part number: 23415901
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. STRONG ODOR IN COCKPIT, POSSIBLY OIL OR ELECTRICAL. REMOVED AND REPLACED OZONE CONVERTER ASSEMBLY IAW AMM 21-73-01. OPERATIONAL CHECK GOOD.
